# SDR REXA97008

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 672
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Rt Mlg
- Component: 137311D1119
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ILS APPROACH, ATTEMPTED TO LOWER LANDING GEAR, LEFT MAIN WOULD NOT INDICATE DOWN AND LOCKED.  BOTH HYDRUALIC PUMPS INDICATE OPSI, SUSPECTED HYD LINE BROKEN, HAD TO USE EMERGENCY LANDING GEAR EXTENSION TO GET LEFT MAIN GEAR DOWN.
